Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 2
HTML articles powered by AMS MathViewer

A type of nearest point set in a complete $l$-group
Michael Keisler PDF
Proc. Amer. Math. Soc. 67 (1977), 189-197
Affine complete ortholattices
Dietmar Schweigert PDF
Proc. Amer. Math. Soc. 67 (1977), 198-200
Left and right invariance in an integral domain
Raymond A. Beauregard PDF
Proc. Amer. Math. Soc. 67 (1977), 201-205
Groups with an abelian Sylow subgroup
John W. Ballard PDF
Proc. Amer. Math. Soc. 67 (1977), 206-208
Abstract reflections and Coxeter groups
David M. Goldschmidt PDF
Proc. Amer. Math. Soc. 67 (1977), 209-214
A normal form theorem for lattices completely generated by a subset
George Grätzer and David Kelly PDF
Proc. Amer. Math. Soc. 67 (1977), 215-218
Simple continued fractions and special relativity
Douglas Hensley PDF
Proc. Amer. Math. Soc. 67 (1977), 219-220
Deltas of Hochschild dimension one
Charles Ching-An Cheng PDF
Proc. Amer. Math. Soc. 67 (1977), 221-223
Essentially Hermitian operators on $l_{1}$ are compact perturbations of Hermitians
David Legg and Joseph Ward PDF
Proc. Amer. Math. Soc. 67 (1977), 224-226
Generalizations of the Vitali-Hahn-Saks theorem on vector measures
Richard A. Oberle PDF
Proc. Amer. Math. Soc. 67 (1977), 227-235
Nearest normal approximation for certain operators
John Phillips PDF
Proc. Amer. Math. Soc. 67 (1977), 236-240
A boundary value problem for $H^{\infty }(D)$
Rotraut Goubau Cahill PDF
Proc. Amer. Math. Soc. 67 (1977), 241-247
Extremal properties of real axially symmetric harmonic functions in $E^{3}$
Peter A. McCoy PDF
Proc. Amer. Math. Soc. 67 (1977), 248-252
An Abelian theorem for a class of subharmonic functions
Faruk F. Abi-Khuzam PDF
Proc. Amer. Math. Soc. 67 (1977), 253-259
On contractions satisfying $\textrm {Alg}\ T=\{T\}’$
Pei Yuan Wu PDF
Proc. Amer. Math. Soc. 67 (1977), 260-264
On James’ quasi-reflexive Banach space
P. G. Casazza, Bor Luh Lin and R. H. Lohman PDF
Proc. Amer. Math. Soc. 67 (1977), 265-271
A continuation result for differential equations
T. A. Burton PDF
Proc. Amer. Math. Soc. 67 (1977), 272-276
Which functions preserve Cauchy laws?
Gérard Letac PDF
Proc. Amer. Math. Soc. 67 (1977), 277-286
On perturbations of Fredholm operators in $L_{p}(\mu )$-spaces
L. Weis PDF
Proc. Amer. Math. Soc. 67 (1977), 287-292
Remarks on subsequences, subseries and rearrangements
M. Bhaskara Rao, K. P. S. Bhaskara Rao and B. V. Rao PDF
Proc. Amer. Math. Soc. 67 (1977), 293-296
Behavior of maximally defined solutions of a nonlinear Volterra equation
Terry L. Herdman PDF
Proc. Amer. Math. Soc. 67 (1977), 297-302
A characteristic property of the sphere
Themis Koufogiorgos and Thomas Hasanis PDF
Proc. Amer. Math. Soc. 67 (1977), 303-305
Closed curves of constant torsion. II
Joel L. Weiner PDF
Proc. Amer. Math. Soc. 67 (1977), 306-308
A tree argument in infinitary model theory
V. Harnik and M. Makkai PDF
Proc. Amer. Math. Soc. 67 (1977), 309-314
Martingales in the limit and amarts
G. A. Edgar and L. Sucheston PDF
Proc. Amer. Math. Soc. 67 (1977), 315-320
Convergence of probability measures on separable Banach spaces
L. Š. Grinblat PDF
Proc. Amer. Math. Soc. 67 (1977), 321-323
An unbaireable stratifiable space
Eric K. van Douwen PDF
Proc. Amer. Math. Soc. 67 (1977), 324-326
New proofs of Chapman’s $\textrm {CE}$ mapping theorem and West’s mapping cylinder theorem
A. Fathi, A. Marin and Y. M. Visetti PDF
Proc. Amer. Math. Soc. 67 (1977), 327-334
Generators for $G$ bordism
R. Paul Beem PDF
Proc. Amer. Math. Soc. 67 (1977), 335-343
Identification of certain $4$-manifolds with group actions
Ronald Fintushel and Peter Sie Pao PDF
Proc. Amer. Math. Soc. 67 (1977), 344-350
Remarks on a theorem of Koranyi and Malliavin on the Siegel upper half plane of rank two
Kenneth D. Johnson PDF
Proc. Amer. Math. Soc. 67 (1977), 351-356
Mappings of the interval with finitely many periodic points have zero entropy
Louis Block PDF
Proc. Amer. Math. Soc. 67 (1977), 357-360
Erratum and supplement to: “Cohomology of associative triple systems” (Proc. Amer. Math. Soc. 60 (1976), 1–7 (1977))
Renate Carlsson PDF
Proc. Amer. Math. Soc. 67 (1977), 361
Erratum to: “On quotients of moving average processes with infinite mean” (Proc. Amer. Math. Soc. 56 (1976), 281–287)
Marek Kanter PDF
Proc. Amer. Math. Soc. 67 (1977), 362